@article{(Open Science Index):https://publications.waset.org/pdf/8801,
	  title     = {Hopf Bifurcation for a New Chaotic System},
	  author    = {Kejun Zhuang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a three dimensional autonomous chaotic system is considered. The existence of Hopf bifurcation is investigated by choosing the appropriate bifurcation parameter. Furthermore, formulas for determining the direction of the Hopf bifurcation and the stability of bifurcating periodic solutions are derived with the help of normal form theory. Finally, a numerical example is given.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {8},
	  year      = {2010},
	  pages     = {1094 - 1097},
	  ee        = {https://publications.waset.org/pdf/8801},
	  url   	= {https://publications.waset.org/vol/44},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 44, 2010},
	}